# SDR AALA20121013010

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 72,184 hours, 11,532 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elevator Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT ORD-LHR.  CREW REPORTED EICAS MESSAGE - ELEV FEEL- DISPLAYED, LEFT ENGINE SPAR VALVE LIGHT ON WITH ASSOCIATED EICAS MESSAGE AND STANDBY AIRSPEED INDICATOR PROBLEM.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ELEVATOR FEEL COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
